English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49279/83828 (59%)
Visitors : 7145242      Online Users : 75
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/80564


    Title: An Approach for Fuzzy Modeling based on Self-Organizing Feature Maps Neural Network
    Authors: Chen, Ching-yi;Chiang, Jen-Shiun;Chen, K. Y.;Liu, T. K.;Wong, Ching-Chang
    Contributors: 淡江大學電機工程學系
    Date: 2014-05
    Issue Date: 2013-02-18 13:35:10 (UTC+8)
    Publisher: Bahrain: Natural Sciences Publishing Corporation
    Abstract: Exploration of large and high-dimensional data sets is one of the main problems in data analysis. Self-organizing feature maps (SOFM) is a powerful technique for clustering analysis and data mining. Competitive learning in the SOFM training process focuses on finding a neuron that its weight vector is most similar to that of an input vector. SOFM can be used to map large data sets to a simpler, usually one or two-dimensional topological structure. In this paper, we present a new approach to acquisition of initial fuzzy rules using SOFM learning algorithm, not only for its vector feature, but also for its topological. In general, fuzzy modeling requires two stages: structure identification and parameter learning. First, the algorithm partitions the input space into some local regions by using SOFM, then it determines the decision boundaries for local input regions, and finally, based on the decision boundaries, it learns the fuzzy rule for each local region by recursive least squares algorithm. The simulation results show that the proposed method can provide good model structure for fuzzy modeling and has high computing efficiency.
    Relation: Applied Mathematics & Information Sciences 8(3), pp.1207-1215
    DOI: 10.12785/amis/080334
    Appears in Collections:[電機工程學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML189View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback